skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Asynchronous optimized Schwarz methods with and without overlap

Abstract

Not provided.

Authors:
; ;
Publication Date:
Research Org.:
Temple Univ., Philadelphia, PA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533267
DOE Contract Number:  
SC0016578
Resource Type:
Journal Article
Journal Name:
Numerische Mathematik
Additional Journal Information:
Journal Volume: 137; Journal Issue: 1; Journal ID: ISSN 0029-599X
Publisher:
Springer Berlin Heidelberg
Country of Publication:
United States
Language:
English
Subject:
Mathematics

Citation Formats

Magoulès, Frédéric, Szyld, Daniel B., and Venet, Cédric. Asynchronous optimized Schwarz methods with and without overlap. United States: N. p., 2017. Web. doi:10.1007/s00211-017-0872-z.
Magoulès, Frédéric, Szyld, Daniel B., & Venet, Cédric. Asynchronous optimized Schwarz methods with and without overlap. United States. doi:10.1007/s00211-017-0872-z.
Magoulès, Frédéric, Szyld, Daniel B., and Venet, Cédric. Wed . "Asynchronous optimized Schwarz methods with and without overlap". United States. doi:10.1007/s00211-017-0872-z.
@article{osti_1533267,
title = {Asynchronous optimized Schwarz methods with and without overlap},
author = {Magoulès, Frédéric and Szyld, Daniel B. and Venet, Cédric},
abstractNote = {Not provided.},
doi = {10.1007/s00211-017-0872-z},
journal = {Numerische Mathematik},
issn = {0029-599X},
number = 1,
volume = 137,
place = {United States},
year = {2017},
month = {3}
}

Works referenced in this record:

Distributed asynchronous computation of fixed points
journal, September 1983

  • Bertsekas, Dimitri P.
  • Mathematical Programming, Vol. 27, Issue 1
  • DOI: 10.1007/BF02591967

Asynchronous Schwarz methods applied to constrained mechanical structures in grid environment
journal, August 2014


Optimized interface conditions for domain decomposition methods in fluid dynamics
journal, January 2002

  • Dolean, Victorita; Lanteri, St�phane; Nataf, Fr�d�ric
  • International Journal for Numerical Methods in Fluids, Vol. 40, Issue 12
  • DOI: 10.1002/fld.410

Optimized Schwarz Algorithms for Solving Time-Harmonic Maxwell's Equations Discretized by a Discontinuous Galerkin Method
journal, June 2008


The Optimized Schwarz Method with a Coarse Grid Correction
journal, January 2012

  • Dubois, Olivier; Gander, Martin J.; Loisel, Sébastien
  • SIAM Journal on Scientific Computing, Vol. 34, Issue 1
  • DOI: 10.1137/090774434

Some convergence results for asynchronous algorithms
journal, October 1982

  • El Tarazi, Mouhamed Nabih
  • Numerische Mathematik, Vol. 39, Issue 3
  • DOI: 10.1007/BF01407866

On asynchronous iterations
journal, November 2000


Optimized Schwarz Methods without Overlap for the Helmholtz Equation
journal, January 2002

  • Gander, Martin J.; Magoulès, Frédéric; Nataf, Frédéric
  • SIAM Journal on Scientific Computing, Vol. 24, Issue 1
  • DOI: 10.1137/S1064827501387012

Optimized Schwarz Methods
journal, January 2006


Optimized Schwarz Waveform Relaxation Methods for Advection Reaction Diffusion Problems
journal, January 2007

  • Gander, M. J.; Halpern, L.
  • SIAM Journal on Numerical Analysis, Vol. 45, Issue 2
  • DOI: 10.1137/050642137

An optimized Schwarz method with two-sided Robin transmission conditions for the Helmholtz equation
journal, January 2007

  • Gander, M. J.; Halpern, L.; Magoulès, F.
  • International Journal for Numerical Methods in Fluids, Vol. 55, Issue 2
  • DOI: 10.1002/fld.1433

An Optimal Block Iterative Method and Preconditioner for Banded Matrices with Applications to PDEs on Irregular Domains
journal, January 2012

  • Gander, Martin J.; Loisel, Sébastien; Szyld, Daniel B.
  • SIAM Journal on Matrix Analysis and Applications, Vol. 33, Issue 2
  • DOI: 10.1137/100796194

Asynchronous domain decomposition methods for continuous casting problem
journal, May 2003


Absorbing interface conditions for domain decomposition methods: A general presentation
journal, June 2006

  • Maday, Yvon; Magoulès, Frédéric
  • Computer Methods in Applied Mechanics and Engineering, Vol. 195, Issue 29-32
  • DOI: 10.1016/j.cma.2005.01.025

Optimized Schwarz methods without overlap for highly heterogeneous media
journal, January 2007

  • Maday, Yvon; Magoulès, Frédéric
  • Computer Methods in Applied Mechanics and Engineering, Vol. 196, Issue 8
  • DOI: 10.1016/j.cma.2005.05.059

Alinea: An Advanced Linear Algebra Library for Massively Parallel Computations on Graphics Processing Units
journal, March 2015

  • Magoulès, Frédéric; Ahamed, Abal-Kassim Cheik
  • The International Journal of High Performance Computing Applications, Vol. 29, Issue 3
  • DOI: 10.1177/1094342015576774

Optimized Schwarz method without overlap for the gravitational potential equation on cluster of graphics processing unit
journal, March 2015

  • Magoulès, Frédéric; Cheik Ahamed, Abal-Kassim; Putanowicz, Roman
  • International Journal of Computer Mathematics, Vol. 93, Issue 6
  • DOI: 10.1080/00207160.2015.1011628

JACK: an asynchronous communication kernel library for iterative algorithms
journal, March 2016

  • Magoulès, Frédéric; Gbikpi-Benissan, Guillaume
  • The Journal of Supercomputing, Vol. 73, Issue 8
  • DOI: 10.1007/s11227-016-1702-2

Optimal Discrete Transmission Conditions for a Nonoverlapping Domain Decomposition Method for the Helmholtz Equation
journal, January 2004

  • Magoulès, Frédéric; Roux, François-Xavier; Salmon, Stéphanie
  • SIAM Journal on Scientific Computing, Vol. 25, Issue 5
  • DOI: 10.1137/S1064827502415351

Algebraic approximation of Dirichlet-to-Neumann maps for the equations of linear elasticity
journal, June 2006

  • Magoulès, Frédéric; Roux, François-Xavier; Series, Laurent
  • Computer Methods in Applied Mechanics and Engineering, Vol. 195, Issue 29-32
  • DOI: 10.1016/j.cma.2005.01.022

An optimized Schwarz waveform relaxation method for the unsteady convection diffusion equation in two dimensions
journal, March 2005


Sufficient conditions for the convergence of asynchronous iterations
journal, March 1989